# SDR UPS02437665

- Difficulty date: January 24, 2002
- Submitted: February 18, 2002
- Operation: Air carrier
- Aircraft: N673UP
- Make and model: Boeing 747123
- Aircraft serial: 20325
- Aircraft time: 68,011 hours, 20,052 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Bulged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C L/W - LOWER L/E PNL FOUND BULGED UP AT WS 1270 AFT OF NR 5 V/C FLAP.
